# SDR AALA202211165483

- Difficulty date: October 20, 2022
- Submitted: November 16, 2022
- Operation: Air carrier
- Aircraft: N858NN
- Make and model: Boeing 737823
- Aircraft serial: 30904
- Aircraft time: 35,858 hours, 14,865 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FORWARD CARGO RIGHT HAND TRANSITION PANEL CORRODED STA 500H TO STA 500I STR 25R AND RIGHT BUTT LINE 23. REMOVED AND REPLACED TRANSITION PANEL PER AARD 51-00-05.
